A Caltech Library Service

Finite-size effects in two-dimensional continuum percolation

Boudville, W. J. and McGill, T. C. (1989) Finite-size effects in two-dimensional continuum percolation. Physical Review B, 39 (1). pp. 369-374. ISSN 0163-1829. doi:10.1103/PhysRevB.39.369.

See Usage Policy.


Use this Persistent URL to link to this item:


We have investigated the finite-size effects of anisotropic continuum percolation in two dimensions. The elements that percolate are widthless sticks. We have developed a simple theory to explain the dependence of longitudinal and transverse critical lengths on anisotropy and the finite number of sticks in the sample. By comparing the theory to simulations, we find good agreement.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1989 The American Physical Society Received 17 June 1988 We would like to gratefully acknowledge the support of the Office of Naval Research under Contract No. N00014-84-K-0501. One of us (W.J.B.) is the recipient of support from the IBM Corporation.
Issue or Number:1
Record Number:CaltechAUTHORS:BOUprb89
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6535
Deposited By: Archive Administrator
Deposited On:12 Dec 2006
Last Modified:08 Nov 2021 20:34

Repository Staff Only: item control page